# SDR CALA2014050990994

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV HAS 4 FINDINGS FROM THERMOGRAPHY INSPECTION.  3 ARE ON UPPER SURFACE & 1 ON LWR SURFACE.  UPPER SURFACE, 23.5 INCHES FROM INBD END & 8.5 INCHES FROM TE, 66.50 INCHES FROM OTBD END & 13 INCHES FROM TE, 18 INCHES FROM LE & 7.5 INCHES FROM TE & 1 LOWER SURFACE 67 INCHES FROM OTBD END & 4.5 INCHES FROM TE.  ALL 4 FINDINGS WERE REPAIRED IAW SRM 55-21-11 PARA 5D FIGURE 204.  THIS SRM REFERS TO SR I55-21-11-2-002-00 PARA 3B TABLE 203 TO INSPECT AT 60000C OR 120000T FROM COMPONENT DELIVERY.  CURRENT PTC 17794 & PTT 41006.
